# SDR SWIA202501270095

- Difficulty date: November 23, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,139 hours, 41,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1476476 : REF AML 1472665: BIRDSTRIKE DAMAGE NOTED ON INTERCOSTAL (DWG:  600-33011, AL ALY  ALCD  2024-T42, 0.032Â€? NOM. THK., REF) DENT: 1.90Â€? L X 0.050Â€? D     (FLIGHT 5952 - FILED OPEN)     REMOVED DAMAGED INTERCOSTAL JUST ABOVE STRINGER 13L AND REPLACED WITH A NEW UNIT IAW SRM 51-42-06  SEE TASK CARD 51-900-1003-SKY AND M-337
